JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE SOLUTIONS OF A BI-JENSEN FUNCTIONAL EQUATION AND ITS STABILITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE SOLUTIONS OF A BI-JENSEN FUNCTIONAL EQUATION AND ITS STABILITY
Bae, Jae-Hyeong; Park, Won-Gil;
  PDF(new window)
 Abstract
In this paper, we obtain the general solution and the stability of the hi-Jensen functional equation
 Keywords
solution;stability;bi-Jensen mapping;functional equation;
 Language
English
 Cited by
1.
On the Hyers-Ulam-Rassias Stability of the Bi-Jensen Functional Equation,;;;

Kyungpook mathematical journal, 2008. vol.48. 4, pp.705-720 crossref(new window)
2.
STABILITY OF THE MULTI-JENSEN EQUATION,;;

대한수학회보, 2008. vol.45. 1, pp.133-142 crossref(new window)
3.
ON MULTI-JENSEN FUNCTIONS AND JENSEN DIFFERENCE,;

대한수학회보, 2008. vol.45. 4, pp.729-737 crossref(new window)
4.
ON THE STABILITY OF A BI-JENSEN FUNCTIONAL EQUATION,;;;

한국수학교육학회지시리즈B:순수및응용수학, 2010. vol.17. 3, pp.231-247
5.
APPROXIMATE BI-HOMOMORPHISMS AND BI-DERIVATIONS IN C*-TERNARY ALGEBRAS,;;

대한수학회보, 2010. vol.47. 1, pp.195-209 crossref(new window)
6.
ON THE HYERS-ULAM-RASSIAS STABILITY OF A BI-PEXIDER FUNCTIONAL EQUATION,;

충청수학회지, 2010. vol.23. 2, pp.335-348
1.
Some remarks on the stability of the multi-Jensen equation, Open Mathematics, 2013, 11, 5  crossref(new windwow)
2.
Stability of multi-Jensen mappings in non-Archimedean normed spaces, Journal of Mathematical Physics, 2012, 53, 2, 023507  crossref(new windwow)
3.
On the stability of multi-Jensen mappings in β-normed spaces, Applied Mathematics Letters, 2012, 25, 11, 1866  crossref(new windwow)
4.
Stability of the multi-Jensen equation, Journal of Mathematical Analysis and Applications, 2010, 363, 1, 249  crossref(new windwow)
5.
Remarks on the Hyers–Ulam stability of some systems of functional equations, Applied Mathematics and Computation, 2012, 219, 8, 4096  crossref(new windwow)
6.
On Solution and Stability of a Two-Variable Functional Equations, Discrete Dynamics in Nature and Society, 2011, 2011, 1  crossref(new windwow)
7.
On an equation characterizing multi-cauchy-jensen mappings and its Hyers-Ulam stability, Acta Mathematica Scientia, 2015, 35, 6, 1349  crossref(new windwow)
8.
On the Hyers-Ulam-Rassias Stability of the Bi-Jensen Functional Equation, Kyungpook mathematical journal, 2008, 48, 4, 705  crossref(new windwow)
9.
ON THE GENERALIZED HYERS-ULAM STABILITY OF A BI-JENSEN FUNCTIONAL EQUATION ON A PUNCTURED DOMAIN, Journal of the Chungcheong Mathematical Society , 2012, 25, 2, 159  crossref(new windwow)
 References
1.
J. Aczel, and J. Dhombres, Functional equations in several variables, Cambridge Univ. Press, Cambridge, 1989

2.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436 crossref(new window)

3.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222-224

4.
S.-H. Lee, Stability of a quadratic Jensen type functional equation, Korean J. Comput. & Appl. Math. (Series A) 9 (2002), no. 1, 389-399

5.
Y.-W. Lee, On the stability of a quadratic Jensen type functional equation, J. Math. Anal. Appl. 270 (2002), no. 2, 590-601 crossref(new window)

6.
Y.-W. Lee, Stability of a generalized quadratic functional equation with Jensen type, Bull. Korean Math. Soc. 42 (2005), no. 1, 57-73 crossref(new window)

7.
Th. M. Rassias, On the stability of the linear mappings in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300

8.
S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers, New York, 1960